# SDR QXEA2010100700580

- Difficulty date: October 3, 2010
- Submitted: October 7, 2010
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 8,751 hours, 9,522 cycles
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 697079003
- Part serial: DAP0512
- Condition: Malfunctioned
- Location: Prop De Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

"PROP DEICE" CAUTION ILLUMINATED DURING CLIMBOUT -4C LIGHT ILLUMINATES WHEN NR2 PROP DEICE COMES ON.  RETURNED TO FIELD. LANDING UNEVENTFUL. INTERROGATED CDS, FOUND FAULT CODE TMCU(14) IN TMCU2. C/W CONTINUATY CHECK OF THE PROPELLER DEICING HEATER ELEMENT IAW AMM TASK 30-61-00-760-801, FOUND DEICE WIRE HARNESS ON NR2 PROP BLADE NR1 OPEN. R & R IAW AMM 61-10-06-000-805 AND 61-10-06-400-805. DID NOT FIX PROBLEM, PERFORMED GVI OF BUS BARS, NO DEFECTS NOTED. FOUND MIDDLE SLIP RING ROUGH. IAW PROPELLER MM TASK 61-10-46 STEP1 LETTER G SUB NR (4), POLISHED MIDDLE SLIP RING AS REQUIRED. IAW MX CONTROL REQUEST R & R BRUSH BLOCK ON NR2 PROP IAW AMM 30-61-00-000-801 AND 30-61-00-400-801. ALL CHECKS GOOD. NO FURTHER CAUTIONS OR FAULTS NOTED. RETURNED TO SERVICE.
